# SDR UIEA2017101801976

- Difficulty date: December 10, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 87,789 hours, 16,233 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Bracket
- Part number: 224134019
- Condition: Worn
- Location: Nr 1 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE RT CORE COWL HOLD OPEN ROD, ROD END BEARING AND WEL BRACKET FOUND WORN. NR 1 ENGINE RT CORE COWL HOLD OPEN ROD, ROD END & BEARING AND WEL BRACKET REMOVED AND REPLACED IAW AMM 70-50-00 REV 122.
